American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Marijan Marković. A sharp inequality for holomorphic functions on the polydisc. Proc. Amer. Math. Soc. 141 (2013) 1693-1704.
Abstract, references, and article information
View Article: PDF

[2] David Kalaj and Matti Vuorinen. On harmonic functions and the Schwarz lemma. Proc. Amer. Math. Soc. 140 (2012) 161-165. MR 2833528.
Abstract, references, and article information
View Article: PDF

[3] Xin Li. A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011) 1659-1665. MR 2763755.
Abstract, references, and article information
View Article: PDF

[4] Oliver Roth. A sharp inequality for the logarithmic coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007) 2051-2054. MR 2299479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Local behaviour of polynomials. Math. Comp. 73 (2004) 1345-1364. MR 2047090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. Dryanov and Q. I. Rahman. On a polynomial inequality of E. J. Remez. Proc. Amer. Math. Soc. 128 (2000) 1063-1070. MR 1636946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. Dryanov and Q. I. Rahman. On the growth of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1415-1423. MR 1443823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert B. Gardner and N. K. Govil. Some inequalities for entire functions of exponential type . Proc. Amer. Math. Soc. 123 (1995) 2757-2761. MR 1257107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] D. H. Hamilton. Distortion of sets by inner functions . Proc. Amer. Math. Soc. 117 (1993) 771-774. MR 1139469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. A. Qazi. On the maximum modulus of polynomials . Proc. Amer. Math. Soc. 115 (1992) 337-343. MR 1113648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Abdul Aziz. A new proof and a generalization of a theorem of de Bruijn . Proc. Amer. Math. Soc. 106 (1989) 345-350. MR 933511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Miroslav Pavlović. An inequality for the integral means of a Hadamard product . Proc. Amer. Math. Soc. 103 (1988) 404-406. MR 943056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yue Qing Chen. Answer to a problem of Miller . Proc. Amer. Math. Soc. 102 (1988) 775-776. MR 929020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Themistocles M. Rassias. A new inequality for complex-valued polynomial functions . Proc. Amer. Math. Soc. 97 (1986) 296-298. MR 835884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] C. Frappier, Q. I. Rahman and St. Ruscheweyh. New inequalities for polynomials . Trans. Amer. Math. Soc. 288 (1985) 69-99. MR 773048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. A. Malik. An integral mean estimate for polynomials . Proc. Amer. Math. Soc. 91 (1984) 281-284. MR 740186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ching Her Lin. Phragm\'en-Lindel\"of theorem in a cohomological form . Proc. Amer. Math. Soc. 89 (1983) 589-597. MR 718979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] James Rovnyak. A converse to von Neumann's inequality . Proc. Amer. Math. Soc. 84 (1982) 370-372. MR 640233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Q. I. Rahman and G. Schmeisser. An extremal problem for polynomials with a prescribed zero. II . Proc. Amer. Math. Soc. 73 (1979) 375-378. MR 518524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Russell W. Howell. Annular functions in probability . Proc. Amer. Math. Soc. 52 (1975) 217-221. MR 0374398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stephan Ruscheweyh. Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc . Trans. Amer. Math. Soc. 210 (1975) 63-74. MR 0382626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Kurt Friedrichs. On certain inequalities and characteristic value problems for analytic functions and for functions of two variables . Trans. Amer. Math. Soc. 41 (1937) 321-364. MR 1501907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1